| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2006, no. 13-16


P. Kumar, I. J. Taneja
      Generalized relative J-divergence measure and properties
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 597 - 609
      http://dx.doi.org/10.12988/ijcms.2006.06063

M. Eshaghi Gordji, M. R. Sorouhesh, M. Zolfaghari
      Net ideals in Banach algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 611 - 615
      http://dx.doi.org/10.12988/ijcms.2006.06064

M. El Bachraoui
      Primes in the interval [2n,3n]
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 617 - 621
      http://dx.doi.org/10.12988/ijcms.2006.06065

M. Shakil, B. M. Golam Kibria, J. N. Singh
      Distribution of the ratio of Maxwell and Rice random variables
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 623 - 637
      http://dx.doi.org/10.12988/ijcms.2006.06066

A. Ozdes, E. N. Aksan
      The method of lines solution of the Korteweg-de Vries equation for small times
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 639 - 650
      http://dx.doi.org/10.12988/ijcms.2006.06067

P. Darania, A. Ebadian
      Development of the Taylor expansion approach for nonlinear integro-differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 651 - 664
      http://dx.doi.org/10.12988/ijcms.2006.06068

G. A. Afrouzi, S. Heidarkhani
      Multiplicity results for a boundary value problem with Dirichlet condition
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 665 - 672
      http://dx.doi.org/10.12988/ijcms.2006.06069

G. A. Afrouzi, S. H. Rasouli
      A remark on the existence of positive solutions for a reaction-diffusion system
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 673 - 678
      http://dx.doi.org/10.12988/ijcms.2006.06070

N. Kilic
      On rank 3 residually connected geometries for M_{23}
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 679 - 696
      http://dx.doi.org/10.12988/ijcms.2006.06071

N. Kilic
      Some rank 3 residually connected geometries for M_{23}
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 697 - 718
      http://dx.doi.org/10.12988/ijcms.2006.06072

M. M. El-Borai, Kh. El-Said El-Nadi, E. G. El-Akabawy
      On some integrodifferential equations of fractional orders
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 719 - 726
      http://dx.doi.org/10.12988/ijcms.2006.06073

E. Bribiesca, W. Aguilar
      A measure of shape dissimilarity for 3D curves
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 727 - 751
      http://dx.doi.org/10.12988/ijcms.2006.06074

A. Nalli
      On the Hadamard product of Fibonacci Q^n matrix and Fibonacci Q^{-n} matrix
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 753 - 761
      http://dx.doi.org/10.12988/ijcms.2006.06075

Wei-Cheng Miao
      Estimation of diffusion parameters in diffusion processes and their asymptotic normality
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 763 - 776
      http://dx.doi.org/10.12988/ijcms.2006.06076

A. Biswas, S. Konar, E. Zerrad
      Statistical dynamics of optical solitons in a non-Kerr law media
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 13-16, 777 - 800
      http://dx.doi.org/10.12988/ijcms.2006.06077


Journals | Books | Author guidelines